On fuzzy topological groups and fuzzy continuous mappings

Maximilian Ganster, D. N. Georgiou, S. Jafari

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)35-43
JournalHacettepe journal of mathematics and statistics
Volume34 S
Publication statusPublished - 2005

Cite this

On fuzzy topological groups and fuzzy continuous mappings. / Ganster, Maximilian; Georgiou, D. N.; Jafari, S.

In: Hacettepe journal of mathematics and statistics, Vol. 34 S, 2005, p. 35-43.

Research output: Contribution to journalArticleResearchpeer-review

@article{665e4767c4f94e9f9d26d7f272c1c351,
title = "On fuzzy topological groups and fuzzy continuous mappings",
author = "Maximilian Ganster and Georgiou, {D. N.} and S. Jafari",
year = "2005",
language = "English",
volume = "34 S",
pages = "35--43",
journal = "Hacettepe journal of mathematics and statistics",
issn = "1303-5010",
publisher = "Hacettepe University",

}

TY - JOUR

T1 - On fuzzy topological groups and fuzzy continuous mappings

AU - Ganster, Maximilian

AU - Georgiou, D. N.

AU - Jafari, S.

PY - 2005

Y1 - 2005

M3 - Article

VL - 34 S

SP - 35

EP - 43

JO - Hacettepe journal of mathematics and statistics

JF - Hacettepe journal of mathematics and statistics

SN - 1303-5010

ER -